View Full Version : Saw the Rheumie and ........
10-11-2010, 03:30 AM
She decided that I was flaring. It started with pain in the ball of my foot. Not the one on my bad leg. It's the good one.... Explictive deleted. She looked at my face and said your flaring, back to the prednisone. So here I am back on pred after a 5 month escape. My legs hurt like another explictive here and I need to go to work. At the moment I'm not a happy camper. So if I'm quiet and not posting. This is why. I'm sleeping or crying from the aches.
life is good, life is great; I just want to enjoy it.
Linda From Australia
10-11-2010, 03:46 AM
I am so sorry to hear that you are having a hard time at the moment. It is good that you saw your doctor in time to get some treatment to help you feel better soon.
Would you mind helping me understand a bit more ....I am a little confused, what does your Rhummie mean by you're flaring, by just looking at your foot? Did she do any tests to see if your levels have changed? I just need to know these things as I don't go back to my Rhummie until January, and I want to know how I can tell if I am having another flare or if it is something else. Gee this is all so confusing, but in time I am sure I will start to work things out.
10-11-2010, 10:45 AM
I told her about my foot hurting, she looked at my red face, saw how exhausted I was. Asked me how I was sleeping. Decided I was flaring and she needed to test my levels again. They are always so high, she is amazed.
The prednisone is helping. I can move without wincing.
Such is Life.
So sorry you are flaring, Nonna. Hope you get to feeling better soon. I too have been rather quiet the last few days. I haven't been out of bed since Friday (well, except to move to the couch). I hurt and am sleeping about 20 hours a day. I don't have the energy to even talk on the phone or type. I do read and hope everyone knows that my thoughts are with them even when I don't say anything.
Love to you all
10-12-2010, 03:21 PM
I am so sorry that you are in a flare....jeez this past couple of months have been hard for everyone!! I do hope that the Prednisone helps you feel better, I know that it is a difficult drug, but I hope it works quickly so that you can start tapering quickly!
Peace and Blessings
10-15-2010, 06:28 AM
Oh im sorry to read this.Just know we are al here when you get back online.Until then rest and more rest when you can.
thinking of you